# SDR SWIA201438602

- Difficulty date: June 16, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 36,264 hours, 49,767 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR MALFUNCTIONED DURING FLIGHT.  INSTALLED LAV SMOKE DETECTOR.  PERFORMED OPS CHECK ON SMOKE DETECTOR SEVERAL TIMES.  LAVATORY SMOKE DETECTOR OPS CHECKED GOOD.
